# SDR SWAA2013112722800

- Difficulty date: November 15, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 56,547 hours, 45,599 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 313A1200
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PYLON STRUT ACCESS PANEL 5851R CRACKED.  REPAIRED PANEL IAW SRM.
